Radial Fourier multipliers in high dimensions

Ya-Ryong Heo, Fëdor Nazarov, Andreas Seeger

Research output: Contribution to journalArticle

20 Citations (Scopus)

Abstract

Given a fixed p≠2, we prove a simple and effective characterization of all radial multipliers of, provided that the dimension d is sufficiently large. The method also yields new Lq space-time regularity results for solutions of the wave equation in high dimensions.

Original languageEnglish
Pages (from-to)55-92
Number of pages38
JournalActa Mathematica
Volume206
Issue number1
DOIs
Publication statusPublished - 2011 Mar 1

Fingerprint

Fourier multipliers
Higher Dimensions
Multiplier
Wave equation
Space-time
Regularity

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Radial Fourier multipliers in high dimensions. / Heo, Ya-Ryong; Nazarov, Fëdor; Seeger, Andreas.

In: Acta Mathematica, Vol. 206, No. 1, 01.03.2011, p. 55-92.

Research output: Contribution to journalArticle

Heo, Ya-Ryong ; Nazarov, Fëdor ; Seeger, Andreas. / Radial Fourier multipliers in high dimensions. In: Acta Mathematica. 2011 ; Vol. 206, No. 1. pp. 55-92.
@article{eb4ff5101955497991906e4ffbfcf56b,
title = "Radial Fourier multipliers in high dimensions",
abstract = "Given a fixed p≠2, we prove a simple and effective characterization of all radial multipliers of, provided that the dimension d is sufficiently large. The method also yields new Lq space-time regularity results for solutions of the wave equation in high dimensions.",
author = "Ya-Ryong Heo and F{\"e}dor Nazarov and Andreas Seeger",
year = "2011",
month = "3",
day = "1",
doi = "10.1007/s11511-011-0059-x",
language = "English",
volume = "206",
pages = "55--92",
journal = "Acta Mathematica",
issn = "0001-5962",
publisher = "Springer Netherlands",
number = "1",

}

TY - JOUR

T1 - Radial Fourier multipliers in high dimensions

AU - Heo, Ya-Ryong

AU - Nazarov, Fëdor

AU - Seeger, Andreas

PY - 2011/3/1

Y1 - 2011/3/1

N2 - Given a fixed p≠2, we prove a simple and effective characterization of all radial multipliers of, provided that the dimension d is sufficiently large. The method also yields new Lq space-time regularity results for solutions of the wave equation in high dimensions.

AB - Given a fixed p≠2, we prove a simple and effective characterization of all radial multipliers of, provided that the dimension d is sufficiently large. The method also yields new Lq space-time regularity results for solutions of the wave equation in high dimensions.

UR - http://www.scopus.com/inward/record.url?scp=79953091634&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=79953091634&partnerID=8YFLogxK

U2 - 10.1007/s11511-011-0059-x

DO - 10.1007/s11511-011-0059-x

M3 - Article

AN - SCOPUS:79953091634

VL - 206

SP - 55

EP - 92

JO - Acta Mathematica

JF - Acta Mathematica

SN - 0001-5962

IS - 1

ER -